# SDR ASAA2018060124875

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,961 hours, 11,638 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Cone
- Part number: 3370051180
- Condition: Worn
- Location: Nr 1 Eng Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISH T/C 78472000 FRONT CONE SPINNER BLACK ANODIZED COATING IS MISSING MORE THAN 50 PERCENT #1 ENGINE.  ACFT GROUNDED.  REPLACED THE CONE IAW. AMM 72-21-01.
